How do i get rid of this ?
Page 1 of 2 1 2 Last

Thread: How do i get rid of this ?

  1. #1

    How do i get rid of this ?

    Help please , i have those darks spot on each side of my face .... i dont know what to do anymore to get rid of them , they stay light for two weeks , then turn back black/brown ... i always use sunscreen, a hat etc HELP ME PLEASE.
    Attached Images Attached Images

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #2
    Which products are you using or used before?

  4. #3
    Quote Originally Posted by pengcaramelglo View Post
    Which products are you using or used before?
    kligmans formula ( HQ + retin a + 1% hydrocortisone) for 2 months, it was going good , than i got some irritation from the retin a i think , took a break then used mitchel brand gel /serum ( arbutin) , then tonique for a month and then an arbutin serum - i exfoliated my face a few times with tonique exfoliating soap ( theres no AHA in it ) , i wonder if thats what thinned out my skin...

  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #4
    Where do you buy Kligmans formula from?

  7. #5
    Quote Originally Posted by 2toned View Post
    Where do you buy Kligmans formula from?
    dermatologist

  8. #6
    so recently like a week ago i used an apple stem cell serum from MUAC and the reviews were good on the site - but last night i went on amazon and read reviews of other stem cell serums , and a lot reported irritation , skin flaking , red tiny bumps - and i did get tiny red bumps , and my skin seemed shiny/thin as if it was exfoliated ...- so maybe that serum caused those dark spot to come back , the inflammation caused PiH

  9. #7
    bump: any advice ? did anyone get rid of similar dark spots over cheekbones ?

  10. #8
    Hello girl
    stay away from the sunlight use sunscreen and add some vitamin c serum to your regiment
    I can't stand RUDE people.

  11. #9
    Quote Originally Posted by sessy View Post
    Hello girl
    stay away from the sunlight use sunscreen and add some vitamin c serum to your regiment [IMG class=inlineimg]https://www.skincaretalk.com/images/smilies/newsmiles/goodluck.gif[/IMG]
    thanks! but i feel like vitamin c darkens my skin x) i always use high spf and avoid the sun the most i can

  12. #10
    I think this a type of exogenous ochronosis due to a long term used of hydroquinone based products. It takes forever to fade away even when you quit using hydroquinone products. you can try aloe vera pure gel. I experienced this when i incorporate acidic products to my regimen ( big mistake ).my skin doesn't like anything with acid period.
    I learned it the hard way. I used vitamin c serum I know it an acidic product, I experienced lot of acnes but it helped decrease the dark area on my eyes sides.
    after years it improved very well. I don't use any lightening soap I use Dove soap, exfoliate manually once a week, wish hazel toner and apply my nadinola cream ....also I don't use any type of steroid on my face ( steroid is the devil )Just to say AHAs and steroid based products are not for everyone.
    I can't stand RUDE people.

  13. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Similar Threads

  1. How do I get rid of my large veins??
    By Plush Junkie in forum Other Skin Conditions
    Replies: 9
    Last Post: 09-28-2011, 10:29 AM
  2. Replies: 10
    Last Post: 12-23-2010, 07:54 PM
  3. Just how do you get rid of.....
    By Shannon92 in forum Acne
    Replies: 15
    Last Post: 08-02-2009, 03:52 AM
  4. How Do I Get Rid Of Black On my lips?
    By shortyugly in forum Other Skin Conditions
    Replies: 0
    Last Post: 05-31-2009, 07:01 AM
  5. How do you get rid of hair static?
    By salinababie in forum Hair Care
    Replies: 6
    Last Post: 01-15-2009, 02:58 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •